American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(42B10) AND publication=(jams)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Gabriele Bianchi, Richard J. Gardner and Markus Kiderlen. Phase retrieval for characteristic functions of convex bodies and reconstruction from covariograms. J. Amer. Math. Soc. 24 (2011) 293-343. MR 2748395.
Abstract, references, and article information   
View Article: PDF

[2] Anthony Carbery, Michael Christ and James Wright. Multidimensional van der Corput and sublevel set estimates. J. Amer. Math. Soc. 12 (1999) 981-1015. MR 1683156.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Terence Tao, Ana Vargas and Luis Vega. A bilinear approach to the restriction and Kakeya conjectures. J. Amer. Math. Soc. 11 (1998) 967-1000. MR 1625056.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1